Advertisement

Commutants of analytic toeplitz operators with automorphic symbol

  • Carl C. Cowen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 693)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Bram, Subnormal operators, Duke Math. J., 22 (1955), 75–94.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    C. Cowen, The commutant of an analytic Toeplitz operator, to appear, Trans. Amer. Math. Soc.Google Scholar
  3. [3]
    C. Cowen, The commutant of an analytic Toeplitz operator, II, to appear.Google Scholar
  4. [4]
    A. Lubin, Isometries induced by composition operators and invariant subspaces, Illinois J. Math., 19 (1975), 424–427.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Carl C. Cowen
    • 1
  1. 1.University of Illinois at Urbana-ChampaignUSA

Personalised recommendations